# SDR QXEA2013022800443

- Difficulty date: February 23, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19.4 FLOORBOARD MOUNT T-FITTING HAS CORROSION.  REMOVED FLOORBOARD MOUNT-T-FITTING TO REPLACE IAW SRM 51-42-05-02-01, REV 12.  FLOORBOARD SUPPORT FITTING FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01, REV 12.   MATCH DRILLED NEW T-FITTING IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL T FITTING.  INSTALLED T FITTING IAW SRM 51-42-05-02-01 REV 12.  APPLIED TOPCOAT AND CPC IAW SRM 51-25-15-02-01, REV 12 AND AMM 51-25-01-390-801, REV 40.
